# SDR SWIA2024121364

- Difficulty date: December 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N85377
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000876
- Aircraft time: 3,294 hours, 2,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE BIRD STRIKE FOR DAMAGE REF SRM 53-10-01/AD02.   APPEARS TO FALL IN THE "NO DAMAGE ALLOWED" AREA WITH CORNER OF DAMAGE BEGINNING AT TOP FORWARD CORNER OF LOWER RSVM AREA. DAMAGE IS 7.5" WIDE BETWEEN FR1 AND FR2 AND 11" TALL STARTING FROM STGR 18 AND GOING UP TO STRG 12. MAXIMUM CONTOUR DEVIATION DEPTH APPEARS TO BE 0.266". NO CRACKS OR SHEARED RIVETS DETECTABLE FROM EXTERIOR.    (FLIGHT 5637 - FILED CLOSED)     COMPLIED WITH ETD 2024-170-900553 REV / DATED 12/4/2024 REF SOW FOR WORKED PERFORMED.
